Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Avshalom Lev "Branching of solutions of equations involving mappings possessing null linear approximations and related results," Rocky Mountain Journal of Mathematics, Rocky Mountain J. Math. 10(3), 605-628, (Summer 1980)